Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

I took my first dose of Zolft today and i feel real tired and kinda weird.

is that normal and when will i stop feeling tired?

Answer Question
 
mccullough08

Asked by mccullough08 at 1:49 AM on Jan. 7, 2009 in Pregnancy

Level 1 (0 Credits)
Answers (6)
  • spelled wrong. zoloft .
    mccullough08

    Answer by mccullough08 at 1:50 AM on Jan. 7, 2009

  • I am on that. Depression medication will make you feel a little drowsy. After a month it didn't bother me so much. I was always catching cat naps though.
    2-1CavWife

    Answer by 2-1CavWife at 2:02 AM on Jan. 7, 2009

  • I remember starting Zoloft about eight years ago. I was a little tired at first and even had a buzzing feeling in my head. The feeling is hard to describe. After about 3/4 weeks I felt great, unless I missed a dose which I suggest you really try not to do!

    Another side effect that I had that went away after about 1/2 a year was difficulty orgasming or near impossible reaching an orgasm.

    good luck
    girlneffy

    Answer by girlneffy at 2:05 AM on Jan. 7, 2009

  • are you pregnant and taking zoloft?? if so, you're not suposed to be on any of that stuff while preg..it can cause birth defects.
    tnteaton

    Answer by tnteaton at 5:04 AM on Jan. 7, 2009

  • Zoloft is SO bad for you. Period. It can turn people into zombies....it did that to someone I know and it has screwed him up.
    Anonymous

    Answer by Anonymous at 9:36 AM on Jan. 7, 2009

  • also, they gave me zoloft once and it caused me to have a panic attack. i couldnt stop shaking for like 2 hours..and im used to the stronger anti depressants like prozac
    tnteaton

    Answer by tnteaton at 5:22 PM on Jan. 7, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN